Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 294812, 8 pages
http://dx.doi.org/10.1155/2010/294812
Research Article

On Strong Monomorphisms and Strong Epimorphisms

Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 10 March 2010; Accepted 5 May 2010

Academic Editor: Mihai Putinar

Copyright © 2010 M. A. Al Shumrani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Dydak and F. R. Ruiz del Portal, “Isomorphisms in pro-categories,” Journal of Pure and Applied Algebra, vol. 190, no. 1–3, pp. 85–120, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Mardešić and J. Segal, Shape Theory, vol. 26 of North-Holland Mathematical Library, North-Holland, Amsterdam, The Netherlands, 1982. View at MathSciNet
  3. J. Dydak and F. R. Ruiz del Portal, “Monomorphisms and epimorphisms in pro-categories,” Topology and Its Applications, vol. 154, no. 10, pp. 2204–2222, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet